Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 278, NWS Tulsa, OK

May 12, 2011Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2011, 6:07 PM CDT for Delaware County, Ottawa County, Oklahoma. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 6:07 PM CDT (23:07 UTC)
Expired
May 12, 2011, 6:45 PM CDT
In force
38 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 105 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 6:07 PM CDTHAIL 2.5Afton, OKBROKEN WINDSHIELDS
May 12, 6:26 PM CDTHAIL 2Wyandotte, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 3:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WUUS54 KTSA 122307
SVRTSA
OKC041-115-122345-
/O.NEW.KTSA.SV.W.0278.110512T2307Z-110512T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 645 PM CDT

* AT 606 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRLAND...
  MOVING NORTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  DESTRUCTIVE BASEBALL SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FAIRLAND...MIAMI...WYANDOTTE AND I-44 NEAR MILE MARKER 0.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 294 AND 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND 
STAY AWAY FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE 
ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3699 9460 3667 9461 3658 9500 3685 9500
      3700 9462
TIME...MOT...LOC 2307Z 237DEG 32KT 3673 9486

$$
1 follow-up statement
677 
WWUS54 KTSA 122318
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU MAY 12 2011

OKC041-122328-
/O.CAN.KTSA.SV.W.0278.000000T0000Z-110512T2345Z/
DELAWARE OK-
618 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DELAWARE COUNTY
IS CANCELLED...

LAT...LON 3699 9460 3667 9461 3667 9499 3685 9500
      3700 9462
TIME...MOT...LOC 2318Z 237DEG 32KT 3678 9476

$$

OKC115-122345-
/O.CON.KTSA.SV.W.0278.000000T0000Z-110512T2345Z/
OTTAWA OK-
618 PM CDT THU MAY 12 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
OTTAWA COUNTY...

AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRLAND...
MOVING NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING 
HAIL TO THE SIZE OF TENNIS BALLS NEAR AFTON.

STORM HAZARDS INCLUDE...
DESTRUCTIVE BASEBALL SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OTTAWA...
WYANDOTTE...PEORIA AND I-44 NEAR MILE MARKER 0.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 294 AND 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3699 9460 3667 9461 3667 9499 3685 9500
      3700 9462
TIME...MOT...LOC 2318Z 237DEG 32KT 3678 9476

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:06 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 12, 4:06 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT THU MAY 12 2011

.DISCUSSION...
CURRENTLY...SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO
DEVELOP AND SPREAD ACROSS THE CWA THIS AFTERNOON AHEAD OF A COLD
FRONT LOCATED OVER WEST CENTRAL OKLAHOMA. THIS ACTIVITY WILL BE
THE MAIN CONCERN WITHIN THE FORECAST PACKAGE.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
AFTERNOON AND EVENING AHEAD OF THE APPROACHING COLD FRONT. STEEP
MID- LEVEL LAPSE RATES AND SLIGHTLY BETTER SHEER THAN YESTERDAY
WITHIN THE WARM SECTOR WILL ALLOW FOR ALL MODE OF SEVERE WEATHER
TO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE
CWA UNTIL 3Z.

THE COLD FRONT IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA THIS
EVENING...REACHING WESTERN ARKANSAS EARLY FRIDAY MORNING.
THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE
FRONT...WHILE RAIN SHOWERS WILL BE MORE CAPABLE BEHIND THE
BOUNDARY DURING THE DAY FRIDAY. CHANCES OF SHOWERS WILL CONTINUE
THROUGH FRIDAY NIGHT OVER NORTHWEST ARKANSAS AS THE BACK SIDE OF
THE UPPER LEVEL TROF EXITS TO THE EAST.

BELOW NORMAL TEMPS ARE FORECASTED ON THE BACK SIDE OF THIS SYSTEM
WITH HIGHS IN THE 60S FOR HIGH THROUGH THE WEEKEND AND INTO THE
START OF THE NEXT WORK WEEK. WENT WITH A BLEND OF THE GUIDANCE
TEMPS WITHIN THE SHORT TERM. MODELS CONTINUE TO INDICATE A
SECONDARY WAVE MOVING OFF THE EXITING TROF AND ROTATING BACK CLOSE
TO THE CWA SUNDAY NIGHT AND MONDAY. WILL CONTINUE A DRY FORECAST
FOR THE LATE WEEKEND AND THE START OF NEXT WEEK AS MOST OF THE
ENERGY ASSOCIATED WITH THE WAVE LOOKS TO REMAIN TO THE NORTHEAST
OF THE REGION.

WITHIN THE EXTENDED FORECAST PACKAGE...A RIDGE SETS UP OVER THE
SOUTHERN PLAINS FOR TUESDAY INTO WEDNESDAY. THIS SHOULD ALLOW FOR
TEMPS TO REBOUND BACK INTO THE 70S FOR HIGHS. STAYED CLOSER TO THE
ECMWF FOR TEMPS THROUGH THIS TIME PERIOD. MODELS CONTINUE TO
BIFURCATE ON TIMING AND LOCATION OF A SHORTWAVE TRYING TO DEVELOP
OVER THE LEE OF THE ROCKY MOUNTAINS...SPREADING PRECIP TOWARDS THE
CWA. CURRENT THINKING WILL BE TO CONTINUE POPS FOR THE SECOND HALF
OF THE WEEK...THOUGH WILL JUST USE A BROAD BRUSH OF SLIGHT POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  66  47  66 /  50  30  10   0
FSM   59  70  49  68 /  60  20  20  10
MLC   54  68  48  67 /  50  10  10   0
BVO   52  65  45  65 /  40  30  10  10
FYV   54  65  45  64 /  60  30  30  10
BYV   56  67  47  62 /  60  30  30  10
MKO   54  67  46  66 /  50  20  10   0
MIO   53  65  47  64 /  60  40  20  10
F10   53  67  47  67 /  50  10  10   0
HHW   58  72  51  69 /  50  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....20
Hazardous weather outlook, May 12, 4:27 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT THU MAY 12 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
427 PM CDT THU MAY 12 2011

...LARGE HAIL AND DAMAGING WINDS POSSIBLE WITH STORMS LATE
THIS AFTERNOON INTO THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STORMS ARE DEVELOPING ACROSS EASTERN OKLAHOMA THIS AFTERNOON
AND WILL LIKELY BECOME SEVERE WITH THE POTENTIAL FOR
DAMAGING HAIL AND STRONG WINDS.  THESE STORMS WILL INCREASE
IN COVERAGE AS THEY PROGRESS EASTWARD TOWARD NORTHWEST
ARKANSAS LATE THIS AFTERNOON AND EARLY EVENING. INSTABILITY
CONTINUES TO INCREASE ACROSS THE AREA BENEATH A BELT OF
STRONGER WINDS ALOFT.  THESE WINDS WILL FAVOR SUPERCELLS
WITH THE INITIAL STORM DEVELOPMENT CAPABLE OF BASEBALL OR
LARGER HAIL.  THESE STORMS MAY CONGEAL INTO LINE SEGMENTS
AS THEY CONTINUE EASTWARD WHICH WILL RAISE THE RISK OF
DAMAGING WINDS.  A TORNADIC RISK WILL ALSO EXIST...THOUGH
WILL BE HIGHLY LOCALIZED PENDING INDIVIDUAL STORM MOVEMENTS.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH THE
EVENING...AND MAY POSE A RISK OF ISOLATED FLASH FLOODING
ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHERE
STORM COVERAGE WILL BE HIGHEST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR
NORTHWEST ARKANSAS ON FRIDAY...THOUGH SEVERE WEATHER
IS NOT EXPECTED.  DRY AND COOL WEATHER WILL PREVAIL
THROUGH THE WEEKEND...WITH INCREASING THUNDERSTORM
CHANCES FOR EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 12, 5:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             BIG CABIN               36.54N 95.22W
05/12/2011  E1.00 INCH       CRAIG              OK   DEPT OF HIGHWAYS

&&

PBS
Local storm report, May 12, 5:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             VINITA                  36.64N 95.15W
05/12/2011  E0.88 INCH       CRAIG              OK   LAW ENFORCEMENT

&&

EJC
Local storm report, May 12, 5:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
555 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             1 SE AFTON              36.68N 94.95W
05/12/2011  E1.75 INCH       OTTAWA             OK   TRAINED SPOTTER

&&

RJS
Local storm report, May 12, 5:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
559 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             SALLISAW                35.46N 94.79W
05/12/2011  E1.00 INCH       SEQUOYAH           OK   PUBLIC

&&

RJS
Local storm report, May 12, 6:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
604 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             SALLISAW                35.46N 94.79W
05/12/2011  M1.50 INCH       SEQUOYAH           OK   TRAINED SPOTTER

&&

PBS
Local storm report, May 12, 6:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             FAIRLAND                36.75N 94.85W
05/12/2011  E1.75 INCH       OTTAWA             OK   TRAINED SPOTTER

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:12 PM CDTSpecial Weather StatementTSAOttawa33 min
May 12, 3:55 PM CDTSpecial Weather StatementTSAPittsburg35 min
May 12, 4:04 PM CDTSevere Thunderstorm WarningTSAPittsburg41 min
May 12, 4:33 PM CDTSpecial Weather StatementTSACraig42 min
May 12, 4:41 PM CDTSevere Thunderstorm WarningTSACraig64 min
May 12, 4:44 PM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg61 min
May 12, 4:45 PM CDTSpecial Weather StatementTSAMayes30 min
May 12, 4:50 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers40 min
May 12, 4:51 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg39 min
May 12, 4:56 PM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
May 12, 5:04 PM CDTSpecial Weather StatementTSASequoyah56 min
May 12, 5:08 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah52 min
May 12, 5:09 PM CDTSpecial Weather StatementTSACreek51 min
May 12, 5:12 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee63 min
May 12, 5:15 PM CDTSpecial Weather StatementTSAAdair60 min
May 12, 5:17 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
May 12, 5:24 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Sequoyah51 min
May 12, 5:25 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa50 min
May 12, 5:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee48 min
May 12, 5:36 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa24 min
May 12, 5:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee46 min
May 12, 5:45 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah45 min
May 12, 5:56 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner49 min
May 12, 5:56 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah64 min
May 12, 6:00 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner45 min
May 12, 6:07 PM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah3 hr
May 12, 6:11 PM CDTSpecial Weather StatementTSAAtoka34 min
May 12, 6:11 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah64 min
May 12, 6:14 PM CDTSevere Thunderstorm WarningTSAChoctaw31 min
May 12, 6:15 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner45 min
May 12, 6:23 PM CDTSevere Thunderstorm WarningTSAPushmataha52 min
May 12, 6:37 PM CDTSevere Thunderstorm WarningTSASequoyah53 min
May 12, 6:39 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah66 min
May 12, 6:41 PM CDTSpecial Weather StatementTSALeFlore34 min
May 12, 6:47 PM CDTSevere Thunderstorm WarningTSAOttawa28 min
May 12, 6:50 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha24 min
May 12, 6:52 PM CDTSevere Thunderstorm WarningTSAAdair28 min
May 12, 6:54 PM CDTSevere Thunderstorm WarningTSALeFlore36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.